# SDR C2XA99CL062

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air System
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWA - FLT 120G - THE CREW REPORTED THAT SMOKE ENTERED THE CABIN IN-FLIGHT DURING SINGLE ENGINE SIMULATION, THE AIRCRAFT RETURNED TO FWA WITHOUT FURTHER INCIDENT.  MAINTENANCE PLACED THE RIGHT ENVIRONMENTAL BLEED AIR SYSTEM ON MEL NR 21-14 CONTROL NR 183678 CAT 'C'.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
